# SDR USAASB96131

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seals
- Condition: Out Of Position
- Location: Aft Pressblkhd
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 262 - AFTER TAKEOFF FROM BWI, CAPTAIN WAS UNABLE TOPRESSURIZE AIRCRAFT.  FLIGHT RETURNED TO FIELD AT BWI.  NO EMERGENCY WASDECLARED AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MX CLEANED WATERDRAIN LINES ON BOTH PACKS AND LINES TO LEFT AND RIGHT STANDBY TEMPERATURECONTROL VALVES.  PACK FLOW CHECKED NORMAL AT MIXING CHAMBER.  ALSO, FOUNDLARGE AIR LEAK AT REAR PRESURE BULKHEAD.  SEAL WAS FOUND OUT OF THE TRACKWHERE APU DUCT ENTERS THE PRESSURIZED AREA.  REPAIRED SAME.  ENGINE RUNACCOMPLISHED AT ALL POWER SETTINGS.  DUCT PRESSURE, PACK OPERATION ANDPRESSURIZATION OK.  (M)
